Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the solution of certain systems of partial difference equations and linear dependence of translates of box splines


Authors: Wolfgang Dahmen and Charles A. Micchelli
Journal: Trans. Amer. Math. Soc. 292 (1985), 305-320
MSC: Primary 41A15; Secondary 39A10, 47B39
DOI: https://doi.org/10.1090/S0002-9947-1985-0805964-6
MathSciNet review: 805964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with solving systems of partial difference equations which arise when studying linear dependence of translates of box splines.


References [Enhancements On Off] (What's this?)

  • [1] C. de Boor and K. Höllig, $ \mathcal{B}$-splines from parallelepipeds, J. Analyse Math. 42 (1982/83), 99-115. MR 729403 (86d:41008)
  • [2] C. K. Chui and R. H. Wang, On a bivariate $ \mathcal{B}$-spline basis, C.A.T. Report #7, Texas A & M University, 1981; Sci. Sinica (to appear). MR 658038 (83e:41013)
  • [3] W. Dahmen and C. A. Micchelli, Translates of multivariate splines, Linear Algebra Appl. 52/53 (1983), 217-234. MR 709352 (85e:41033)
  • [4] -, Recent progress in multivariate splines, Approximation Theory IV (C. K. Chui, L. L. Schumaker and J. Ward, eds.), Academic Press, New York, 1984, pp. 27-121. MR 754343 (85h:41013)
  • [5] -, On the local linear independence of translates of a box spline, IBM RC 10278, 1983, Studia Math. (to appear). MR 825481 (87k:41008)
  • [6] -, On the approximation rates from criss-cross finite element spaces, J. Comput. Appl. Math. 10 (1984), 255-273. MR 755803 (86a:41006)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A15, 39A10, 47B39

Retrieve articles in all journals with MSC: 41A15, 39A10, 47B39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0805964-6
Keywords: Multivariate splines, box splines, partial difference equations, translates of functions, integer lattices
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society